# SDR SWAA2023082383417

- Difficulty date: July 28, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LANDING GEAR DOOR CRACKED<[01] REMOVED AND REPLACED L/H LANDING GEAR DOOR AS PER B737 AMM 32-13-11-000-803;32-13-11-420-802; 32-13-11-420-803; AND PERFORMED ADJUSTMENTS/OPS CHECK AS PER B737 AMM 32-13-11-820-801. ADJUSTMENTS WITHIN LIMITS AND OPS CHECK GOOD.;[02] RII; VERIFIED THE ENTIRE TASK WAS COMPLETED PER AMM.
